# SDR USAASB98232

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 735511A
- Condition: Failed
- Location: Nr 1
- Part time: 32,744 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

MCI - FLT 128 - AIRCRAFT DEPARTED DEN WITH THE APU ON MEL. EN ROUTE TO PHL, THE NR 1 ENGINE GENERATOR FAILED IN FLIGHT.  WITH ONLY ONE ELECTRICAL POWER SOURCE REMAINING, FLIGHT DIVERTED TO MCI AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND METAL ON THE NR 1 CSD CHIP DETECTOR.  REMOVED AND REPLACED THE CSD, OIL COOLER AND FILTERS PER MM 24-11-11.  LEAK CHECK AND OPERATIONAL CHECK GOOD.  (M)
